# SDR ASAA1057571

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 160564
- Part serial: 2841
- Condition: Leaking
- Location: Apu
- Part time: 3,056 hours, 2,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APU SERVICING APU APPEARS TO HAVE A OIL LEAK AFT AREA.  FOUND APU OIL COOLER SATURATED WITH OIL.  REMOVED AND REPLACED APU OIL COOLER OPS / LEAK CHECK GOOD REF AMM 49 91 41.  PART EFFECTIVITY VERIFIED BY SEAMC.  SEAMC NOTIFIED.
